# SDR 07FDEA01318

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 65174754
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STAB SKIN/WEB HAS (2 EA) TOOLING GOUGES LOCATED UNDER PANEL 9706.  GOUGES ARE LOCATED NEAR FASTENER ROW FOR L- ANGLE AND 23", 24" FROM FRONT OF PANEL.  REMOVED DAMAGE PER EA I070144.  VERIFY DAMAGED REMOVED BY HFEC IAW 727 NDT MAN, PART 6, 51-00-00, FIG 23.  TOOL NR IDM-0031, 11/30/07 REF EA I070144 REV P2, PG 2 STEP 1.  TREATED AND PRIMED BLENDED AREA REF 51-10-2 PG 7 AND EA I070144.  FABRICATED DOUBLER, TREATED AND PRIMED DOUBLER, INSTALLED DOUBLER AND FILLET SEALED DOUBLER PER EA I070144 REV P2 PG 2 STEPS 3-7.
